RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 2, Pages 228–237 (Mi tvp2523)  

On infinite order systems of stochastic differential equations arising in the theory of optimal non-linear filtering

B. L. Rozovskii, A. N. Shiryaev

Moscow

Abstract: In the paper, conditions are given for the system of stochastic differential equations (6) arising in the theory of optimal non-linear filtering to have the unique solution.

Full text: PDF file (451 kB)

English version:
Theory of Probability and its Applications, 1973, 17:2, 218–226

Bibliographic databases:

Received: 01.03.1971

Citation: B. L. Rozovskii, A. N. Shiryaev, “On infinite order systems of stochastic differential equations arising in the theory of optimal non-linear filtering”, Teor. Veroyatnost. i Primenen., 17:2 (1972), 228–237; Theory Probab. Appl., 17:2 (1973), 218–226

Citation in format AMSBIB
\Bibitem{RozShi72}
\by B.~L.~Rozovskii, A.~N.~Shiryaev
\paper On infinite order systems of stochastic differential equations arising in the theory of optimal non-linear filtering
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 2
\pages 228--237
\mathnet{http://mi.mathnet.ru/tvp2523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410902}
\zmath{https://zbmath.org/?q=an:0277.60046}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 2
\pages 218--226
\crossref{https://doi.org/10.1137/1117027}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2523
  • http://mi.mathnet.ru/eng/tvp/v17/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:121
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020